MathSciNet Relay Station
MathSciNet bibliographic data
MR1009991 34C25 (58E05 58F20)
Habets, Patrick; Sanchez, Luis Periodic solutions of some Liénard equations with singularities. Proc. Amer. Math. Soc. 109 (1990), no. 4, 1035–1044.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement